# SDR VNAA0402007

- Difficulty date: February 14, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 142 hours, 134 cycles
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 16050115
- Part serial: DCL93303
- Condition: Failed
- Location: Nlg
- Part time: 142 hours, 134 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT,GEAR WOULD NOT RETRACT.  DURING PUSHBACK FROM GATE, NOSE GEAR WAS TURNED PAST ITS LIMIT.  NOSE WHEEL STEERING WAS THEN REPORTED INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED ELECTRO HYDRAULIC STEERING VALVE IAW MFG MM.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  AFTER TAKE OFF THE NOSE GEAR WOULD NOT RETRACT AND  FLIGHT RETURNED.  THE AIRCRAFT WAS THEN FERRIED WITH THE GEAR PINNED.   MAINTENANCE INSPECTED AND REPLACE THE NOSE GEAR SHOCK STRUT ASSEMBLY IAW MFG MM.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
